Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2619
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDELVAUX, Lydia-
dc.date.accessioned2007-11-15T14:34:06Z-
dc.date.available2007-11-15T14:34:06Z-
dc.date.issued2001-
dc.identifier.citationCOMMUNICATIONS IN ALGEBRA, 29(7). p. 3167-3177-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/1942/2619-
dc.description.abstractWe define and investigate pairings of Ore-extensions of cyclic groups. We also discuss their Drinfel'd-double in the framework of this pairings.-
dc.language.isoen-
dc.publisherMARCEL DEKKER INC-
dc.titlePairing and Drinfel'd-double of Ore-extensions-
dc.typeJournal Contribution-
dc.identifier.epage3177-
dc.identifier.issue7-
dc.identifier.spage3167-
dc.identifier.volume29-
local.format.pages11-
local.bibliographicCitation.jcatA1-
dc.description.notesLUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000170674200032-
item.validationecoom 2002-
item.fulltextNo Fulltext-
item.contributorDELVAUX, Lydia-
item.fullcitationDELVAUX, Lydia (2001) Pairing and Drinfel'd-double of Ore-extensions. In: COMMUNICATIONS IN ALGEBRA, 29(7). p. 3167-3177.-
item.accessRightsClosed Access-
crisitem.journal.issn0092-7872-
crisitem.journal.eissn1532-4125-
Appears in Collections:Research publications
Show simple item record

WEB OF SCIENCETM
Citations

7
checked on Jun 23, 2022

Page view(s)

50
checked on Jun 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.